Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2017, Volume 17, Issue 3, Pages 276–284 (Mi isu723)  

Scientific Part
Mathematics

On recovering integro-differential operators from the Weyl function

M. Yu. Ignatiev, S. Yu. Sovetnikova

Saratov State University, Astrakhanskaya Str., 83, Saratov, Russia, 410012

Abstract: We study inverse problems of spectral analysis for second order integro-differential operators, which are a perturbation of the Sturm–Liouville operator by the integral Volterra operator. We pay the main attention to the nonlinear inverse problem of recovering the potential from the given Weyl function provided that the kernel of the integral operator is known a priori. We obtain properties of the spectral characteristics and the Weyl function, provide an algorithm for constructing the solution of the inverse problem and establish the uniqueness of the solution. For solving the inverse problem we use the method of standard models.

Key words: integro-differential operators, inverse spectral problems, uniqueness result, algorithm.

Funding Agency Grant Number
Russian Science Foundation 17-11-01193
This work was supported by the Russian Science Foundation (project no. 17-11-01193).


DOI: https://doi.org/10.18500/1816-9791-2017-17-3-276-284

Full text: PDF file (160 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.984

Citation: M. Yu. Ignatiev, S. Yu. Sovetnikova, “On recovering integro-differential operators from the Weyl function”, Izv. Saratov Univ. Math. Mech. Inform., 17:3 (2017), 276–284

Citation in format AMSBIB
\Bibitem{IgnSov17}
\by M.~Yu.~Ignatiev, S.~Yu.~Sovetnikova
\paper On recovering integro-differential operators from the Weyl function
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2017
\vol 17
\issue 3
\pages 276--284
\mathnet{http://mi.mathnet.ru/isu723}
\crossref{https://doi.org/10.18500/1816-9791-2017-17-3-276-284}
\elib{https://elibrary.ru/item.asp?id=29897300}


Linking options:
  • http://mi.mathnet.ru/eng/isu723
  • http://mi.mathnet.ru/eng/isu/v17/i3/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:146
    Full text:54
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022